# SDR AC2A0000301

- Difficulty date: December 27, 2001
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N5401G
- Make and model: Skrsky S76
- Aircraft serial: 760137
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Thermostat
- Part number: 28E252
- Condition: Inoperative
- Location: Engine Oil
- Part time: 18,256 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERMOSTAT, HIGH ENGINE OIL TEMPERATURE IN FLIGHT.  REMOVED AND REPLACED THERMOSTAT.  CURED PROBLEM.
